DocumentCode
2604063
Title
On the stability of the convex combinations of the stable irrational polynomials
Author
Ozturk, Nevzat
Author_Institution
Dept. of Electr. Eng., Manhattan Coll., Riverdale, NY, USA
fYear
1993
fDate
3-6 May 1993
Firstpage
216
Abstract
The method given in E. Zeheb, `Necessary and sufficient conditions for root clustering of a polytope of polynomials in a simply connected domain´ IEEE Transactions on Automatic Control, Volume AC-34, No. 5, pp. 544-546, 1989, is extended to certain distributed parameter systems in order to check the stability of convex combinations of the irrational polynomials. Illustrative examples are included
Keywords
distributed parameter systems; polynomials; stability; convex combinations; distributed parameter systems; stability; stable irrational polynomials; Chemical processes; Diffusion processes; Distributed parameter systems; Educational institutions; Engines; Pneumatic systems; Polynomials; Rockets; Stability; Transmission lines;
fLanguage
English
Publisher
ieee
Conference_Titel
Circuits and Systems, 1993., ISCAS '93, 1993 IEEE International Symposium on
Conference_Location
Chicago, IL
Print_ISBN
0-7803-1281-3
Type
conf
DOI
10.1109/ISCAS.1993.393696
Filename
393696
Link To Document